# SDR UIEA2017082901571

- Difficulty date: August 22, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 24,247 hours, 4,108 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING ACCESS PANEL 51GT INNER CAVITY NR 2 VAPOR BARRIER OTBD EDGE ATTACH SUPPORT BRACKET FOUND CRACKED.   REPAIRED IAW RI-57-41-12002,  REV A.
